Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

altagirl

Veteran Member
  • Total Reviews

    0
  • Content Count

    194
  • Joined

  • Last visited

Everything posted by altagirl

  1. hey there! i would say after a couple of months my lips started to calm down with the peeeling and drying...though i am still a lipbalm junkie and keep stuff on my lips all the time - more from habit though. I do feel like it is really easy to get dehydrated now, but it is hard to say that is a effect from the accutane :)
  2. can someone please delete this - it was supposed to get added to the pinned topic of before and after sorry!
  3. Hi guys - just wanted to pop in and say it is totally worth it and it get better! I have been off of accutane for about a year and I am still amazed every day at how great my skin is. Don't get me wrong it isn't perfect, i still get the occasional spot but hey i don't have HUGE boils all over my face that make me want to hide. I love accutane - I hate what it did to me during/post with all of the side effects of having horrid dry skin and losing my ambition and energy. These side effects do sti
  4. Hello There Rai! So cute that you read my log - I hope it helped some, if nothing else to realize that the accutane process is really a short time in your life. THough it seems to consume us and our thoughts will we are on it! I for medical reasone can not be on a bcp so I actually have a IUD (morena?) and love it - I think that I would be absolutly batty on a BCP I have been back to the dermatologist and actually switched derms because even though I have started breaking out a bit (whit
  5. hey deadbeat thank you for the words of encouragement! I got the script it is for a topical antibiotic (clyndimiacin sp?) I have used a few days and haven't had any new breakouts so maybe we are all right? well bye for now! ps I started knitting and LOVE it! I just finished my first hat!
  6. Hello~ So i am "trying" not to freak out - but after getting off accutane a month and a half ago things were going stupendous! I was clear - the first time in my life CLEAR. Love love love Well last week I started breaking out again - so far it is just maybe three at a time - which is totally ok, but my worry is if I let it go we'll be right back where I started and I don't want that. I called the derm who sounded a little concerned that it was coming back so soon, but he is going to call in
  7. Thanks Loelle!!! Are you still clear and fabulous????
  8. Cetephil cleanser (can be used with or without water) and cerave moisturizer (this is the BOMB). I used cetephil cream throughout my accutane course until the last month when I just felt like it was greasy and only sitting on the outside of my skin (not soaking in) and then I remembered that a dermatologist told me a long time ago that her favorite product ever for sensitive skin was CERAVE (you get it at walgreen's or places like that) and I have used it ever since, it is wonderful!!!
  9. Good Morning Lady!!! I actually came on the site this morning just to see how you were doing and look here you are! I am SOOOO happy you are almost done! Just think no more figuring out if you have fat in the morning to take your pill!!!! Don't loose hope if you break out a little in the fist month after - I hear this is completely normal and it did happen to me and now being off of it for a little over a month I LOVE MY SKIN. I just typed those words and can't believe that I actually believ
  10. I hope the test results are PERFECTLY NORMAL!!!! Good Luck Cutie!
  11. hey hispumkin! Hello! Things are going well - I have had a few spots crop up since finishing tane - but i am thinking this is just how life is going to be "mostly clear - slightly spotty". My skin does feel smoother than it has ever felt which is really nice. The dry lips have gone away completly and I don't feel quite as dry as before which is great! hope things are going well for you too! you are on the countdown!
  12. had the same problem - mine got to the point of bleeding/peeling. Thankfully I have been off tane (finished course 6/15) for a couple of weeks and it is going away. drink lots of water - and good luck!
  13. Thanks pumkin! He is seriously SOO much fun. Denver - it will be here before you know it!!! So I have been off of tane just over a week now, and over the weekend I broke out with TWO NEW SPOTS! I am trying to stay positive that the tane is still in my system and working things out...
  14. Hello Kimmy!!!! First of all congratulationns on starting the accutane. Secondly, yes this is most likely the worst before it gets better. I started to break out badly about two weeks into the course and continued to break out until almost month two. I did call my derm and got a prescription for prednizone which really helped the cysts not get out of control. I took that for about 1 1/2 months and then wasn't breaking out very badly after that. Totally hear you on the lips, my boss came in abo
  15. WOw Ellie! There is marked improvement from your photos!!! Just wanted to say good luck and also as far as the advil - I took it with my course with no adverse side effects.
  16. I second this - I don't usually recommend Clique products but this one they seem to have made the mark with. I LOVE It - it is really like but still gives you a little coverage and moisture! I follow up with a little powder to set and I am good for the day. BTW I have TOTALLY sensitve skin and this seems to be just fine. hope this helps!!!
  17. Thanks Deadbeat!!! I see that you are waiting for accutane? How long till you start? I think that month of waiting for IPLEDGE was incredibly hard because you had finally made the decision to go on this drug (not an easy one) and then you have to wait THIRTY days!!! And then my derm somehow messed up and didn't get me into the system so I had to wait another two weeks on top of that!!! Grr Sorry for the long rant. Anyway I hope you start soon so that you can be finished!!!! Isn't he the cu
  18. AFTER TANE PIC! So this picture was taken 2 days ago with no makeup. You can see that there is quite a few red marks on my forehead (started peeling really bad the last two weeks of tane and wasn't really active acne) and then a couple of spots on my cheeks that are redmarks healing. overall - incredibly happy. This is my cute little son who used to ask me why I had "boobs" on my face (the cycsts). peace out.
  19. i JUST wrote almost the same exact thing & didn't even realize that you had wrote this too! it's sooooo true. funny I totally know the feeling! you are going to do great girl!!! and you know what even if we have to go this route again at least we know what to expect and that you really can do it!!!
  20. thanks for checking in! glad to hear that you have a new g/f. best of luck! it's always so much fun in the beginning. hehe. as for tane, i've never been so excited & scared to finish something in my entire life! you truly can start counting down instead of counting up now! i'm almost there!!!!!
  21. Four days off accutane and things seem to be going well!!! Just the spot on my shoulder and everything else seems to be behaving. I am still taking fish oil and vit e and will continue to do so for at least a month. I switched my cetiphil moisturizer to cerave and I am in love. A dermatoligist a long time ago had told me that it was one of the best moisturizers for sensitive skin and I hadn't believed her because you get it at Walgreen's anyway I LOVE IT!!!! I doesn't feel greasy like cetiphil
  22. LAST DAY! So I just took my last two pills of accutane and I woke up with a new spot on my back (which I haven't had on my back for the last 3 monthsish) I believe that is called irony.
  23. 2 days left!!!! I have four pills left and then this dry flakey skin can hit the road!!!! Though I am sure I willl be back in a month lamenting the fact that oil is returning to me skin - never happy right!!!!
  24. I am so sorry for your loss - I can't imagine. I am sure that your derm will understand and even if you can't do a seventh month a lot of people say they continue to improve after they have stopped taking the meds. best of luck
×